# SDR AALA20031321

- Difficulty date: November 21, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  FIRST CLASS CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK B5 FOR FIRST CLASS CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
